MAUDE Adverse Event Report: PERFUSION SYSTEMS DLP CARDIAC SUCTION TUBE; SUCKER, CARDIOTOMY RETURN, CARDIOPULMONARY BYP

PERFUSION SYSTEMS DLP CARDIAC SUCTION TUBE; SUCKER, CARDIOTOMY RETURN, CARDIOPULMONARY BYP
Model Number 10050
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of a dlp cardiac suction tube, it was reported that there was a blockage in the device and carbon dioxide was unable to flow through the device.The customer checked the gas line, filter and table tubing.The device was tested separately and found to be occluded.Another dlp cardiac suction tube was observed to have the same issue during use.The issue added additional time to procedure.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that there was no damage observed to either of the devices.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed no outward signs of any damage.During the cleaning process there was little to no flow through the device.The device was cut apart and there was evidence of a blockage where the tubing was bonded to the handle.The reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
DLP CARDIAC SUCTION TUBE
Common Device Name
SUCKER, CARDIOTOMY RETURN, CARDIOPULMONARY BYP
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20350000
Report Number2184009-2024-00581
Device Sequence Number15469441
Product Code DTS
UDI-Device Identifier00613994698278
UDI-Public00613994698278
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K791846
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2026
Device Model Number10050
Device Catalogue Number10050
Device Lot Number2023070394
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer10/03/2024
02/22/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date10/24/2024
03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown